Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Traditional Mathematics In Botswana

H. LEA
Botswana Notes and Records
Vol. 20 (1989), pp. 143-146
Published by: Botswana Society
Stable URL: http://www.jstor.org/stable/40979820
Page Count: 4
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Traditional Mathematics In Botswana
Preview not available

Page Thumbnails

  • Thumbnail: Page 
143
    143
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146